# SDR AALA201908169054

- Difficulty date: August 3, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 19,393 hours, 7,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SUPPORT ANGLE AT BS 500I BETWEEN S25L AND S25R. REPLACED SUPPRT ANGLE PER SRM 51-40-02.
